Access count of this item: 152

Files in This Item:
File Description SizeFormat 
1264_15.pdf518.29 kBAdobe PDFView/Open
Title: Monte Carlo Method for pricing of Bermuda type derivatives (Mathematical Economics : Mathematical Finance)
Authors: Kusuoka, Shigeo
Author's alias: 楠岡, 成雄
Issue Date: May-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1264
Start page: 219
End page: 226
Appears in Collections:Mathematical Economics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.